MAUDE Adverse Event Report: LIMACORPORATE S.P.A. SMR SYSTEM; SMR SYSTEM - HUMERAL HEAD DIA. 46 MM

LIMACORPORATE S.P.A. SMR SYSTEM; SMR SYSTEM - HUMERAL HEAD DIA. 46 MM
Model Number 1322.09.460
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Muscle/Tendon Damage (4532)
Date of Event 05/01/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
By checking the dhr of the lot numbers involved, no pre-existing anomaly was detected on the devices manufactured with this lot number.We will submit a final report once the investigation will be completed.
 
Event or Problem Description
On (b)(6) 2024, shoulder revision surgery for conversion of tsa (total shoulder arthroplasty) to rsa (reverse shoulder arthroplasty) due to rotator cuff failure.Metal on metal wear, minor.Previous surgery performed on (b)(6) 2017.Devices explanted during revision surgery: smr humeral head ø46 mm (product code: 1322.09.460 - lot.1605920) - sold in us smr cementless finned stem (product code: 1304.15.190 - lot.1610241) - sold in us smr ecc.Adaptor taper standard (product code: 1330.15.274 - lot.1609802) - sold in us smr finned humeral body (product code: 1350.15.110 - lot.1609730) - sold in us smr uncemented.Glenoid #small-r (product code: 1375.20.005 - lot.1616516) - not sold in us liner f.Met back glen small-r (product code: 1377.50.005 - lot.16at0k3) - sold in us bone screw ø6,5 h.20mm (product code: 8420.15.010 - lot.1617940) - sold in us.Bone screw ø6,5 h.25mm (product code: 8420.15.020 - lot.1700026) - sold in us patient: female, 72 years old, activity level: active, approximate height (m): 1.61, approximate weight at the time of previous surgery (kg): 63.50, approximate weight at the time of revision surgery (kg): 59.70.Event occurred in canada.
 
Additional Manufacturer Narrative
Checking the manufacturing charts of the involved lot.1605920, no pre-existing anomaly was found on the devices manufactured with the same lot number.Devices involved were not returned to limacorporate for further analysis.No additional details were available on this post-operative issue, specifically no pre-operative or post-operative x-rays related to the revision surgery.Based on the very few information received, we are not able to further investigate the root cause of the event.However, considering that: the check of the manufacturing charts highlighted no anomalies on the components manufactured with the involved lot number we can suppose that the event was not product related.According to limacorporate pms data, revision rate of smr anatomic prostheses due to cuff failure is (b)(4).Based on the root cause analysis performed and according to the relevant pms data, no corrective actions are required for this specific case.Limacorporate continues monitoring the market to promptly detect any further similar issue.This is a final mdr report.
 
Event or Problem Description
On (b)(6) 2024, shoulder revision surgery for conversion of tsa (total shoulder arthroplasty) to rsa (reverse shoulder arthroplasty) due to rotator cuff failure.Metal on metal wear, minor.Previous surgery performed on (b)(6) 2017.Devices explanted during revision surgery: smr humeral head ø46 mm (product code: 1322.09.460 - lot.1605920) - sold in us.Smr cementless finned stem (product code: 1304.15.190 - lot.1610241) - sold in us.Smr ecc.Adaptor taper standard (product code: 1330.15.274 - lot.1609802) - sold in us.Smr finned humeral body (product code: 1350.15.110 - lot.1609730) - sold in us.Smr uncement.Glenoid #small-r (product code: 1375.20.005 - lot.1616516) - not sold in us.Liner f.Met.Back glen.Small-r (product code: 1377.50.005 - lot.16at0k3) - sold in us.Bone screw ø6,5 h.20mm (product code: 8420.15.010 - lot.1617940) - sold in us.Bone screw ø6,5 h.25mm (product code: 8420.15.020 - lot.1700026) - sold in us.Patient: female, 72 years old, activity level: active, approximate height (m): 1.61, approximate weight at the time of previous.Surgery (kg): 63.50, approximate weight at the time of revision surgery (kg): 59.70 event occurred in canada.

Brand Name
SMR SYSTEM
Common Device Name
SMR SYSTEM - HUMERAL HEAD DIA. 46 MM
Manufacturer (Section D)
LIMACORPORATE S.P.A.
via nazionale 52
villanova di san daniele, udine 33038
IT  33038
Manufacturer Contact
via nazionale 52
villanova, san daniele del friuli
villanova, san daniele del friuli 33038-,
MDR Report Key19688296
Report Number3008021110-2024-00056
Device Sequence Number8009467
Product Code KWT
UDI-Device Identifier08033390274234
UDI-Public08033390274234
Combination Product (Y/N)N
PMA/510(K) Number
K100858
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number1322.09.460
Device Lot Number1605920
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/09/2024
Supplement Date Received by Manufacturer06/09/2024
Initial Report FDA Received Date07/08/2024
Supplement Report FDA Received Date01/13/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown